MathSciNet Relay Station
MathSciNet bibliographic data
MR1404823 58H05 (22E40 57R30)
Herrera, Blas; Llabrés, Miquel; Reventós, Agustí Transverse structure of Lie foliations. J. Math. Soc. Japan 48 (1996), no. 4, 769–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement